# SDR QMLA2017080217075

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N130HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7366
- Aircraft time: 1,826 hours, 6,347 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 0110106000
- Part serial: 23430780
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMELLED AN ELECTRICAL BURNING TYPE SMELL. LANDED AT THE AIRPORT, SHUT DOWN THE AIRCRAFT AND CALLED MECHANIC. THE MECHANIC ARRIVED AND IDENTIFIED THE SOURCE OF THE SMELL AS THE NR 1 GNS-430W. THIS RADIO WAS REPLACED. NO ADDITIONAL DEFECTS, ODORS, OR SMELLS NOTED.
